Found results
Analyzing Free Quantum Field Theories on the ax+b Space-time and Wigner Contractions to the Minkowski Plane. (2013).
Lai, M. - J. & Yin, W. Augmented {$\ell_1$} and nuclear-norm models with a globally linearly convergent algorithm. SIAM J. Imaging Sci. 6, 1059–1091 (2013).
Lai, M. - J. & Wang, L. Bivariate penalized splines for regression. Statist. Sinica 23, 1399–1417 (2013).
Guo, W. & Lai, M. - J. Box spline wavelet frames for image edge analysis. SIAM J. Imaging Sci. 6, 1553–1578 (2013).
Gay, D. & Mark, T. E. Convex plumbings and {L}efschetz fibrations. J. Symplectic Geom. 11, 363–375 (2013).
Lai, M. - J. & Matt, M. A. A {$C^r$} trivariate macro-element based on the {A}lfeld split of tetrahedra. J. Approx. Theory 175, 114–131 (2013).
Abrams, A., Gay, D. & Hower, V. Discretized configurations and partial partitions. Proc. Amer. Math. Soc. 141, 1093–1104 (2013).
Embedded Options in Life Insurance: Variable Annuities and Guaranteed Minimum Benefits. (2013).
VIGRE group, U. of Georgia. First cohomology for finite groups of Lie type: simple modules with small dominant weights. Trans. Amer. Math. Soc. 365, 1025–1050 (2013).
Lai, M. - J., Xu, Y. & Yin, W. Improved iteratively reweighted least squares for unconstrained smoothed {$\ell_q$} minimization. SIAM J. Numer. Anal. 51, 927–957 (2013).
Vandehey, J. On an incomplete argument of {E}rd{\H o}s on the irrationality of {L}ambert series. Integers 13, Paper No. A58, 6 (2013).
de la Bretèche, R., Ford, K. & Vandehey, J. On non-intersecting arithmetic progressions. Acta Arith. 157, 381–392 (2013).
Vandehey, J. The normality of digits in almost constant additive functions. Monatsh. Math. 171, 481–497 (2013).
Optimal asset trading under regime switching models. (2013).
Pricing Mortgage Backed Securities. (2013).
Quadratic Points on Modular Curves. (2013).
The reduction map for the moduli spaces of weighted stable hyperplane arrangements. (2013).
Zhou, T. & Lai, M. - J. Scattered data interpolation by bivariate splines with higher approximation order. J. Comput. Appl. Math. 242, 125–140 (2013).
Structure and Representation of Alternative Clifford Algebras of Quadratic Forms. (2013).
Adams, M. R. & Tie, J. On sub-Riemannian geodesics on the Engel groups: Hamilton's equations. Math. Nachr. 286, 1381–1406 (2013).
Ettinger, B., Guillas, S. & Lai, M. - J. Bivariate splines for ozone concentration forecasting. Environmetrics 23, 317–328 (2012).
Block-Intersection Graphs of Steiner Triple Systems. (2012).
Boca, F. P. & Vandehey, J. On certain statistical properties of continued fractions with even and with odd partial quotients. Acta Arith. 156, 201–221 (2012).
Cohomology and Geometry for Frobenius Kernels of Algebraic Groups. (2012).
Boe, B. D., Kujawa, J. R. & Nakano, D. K. Complexity for modules over the classical Lie superalgebra gl(m|n). Compos. Math. 148, 1561–1592 (2012).
Components of Springer Fibers for the Exceptional Groups G_2 and F_4. (2012).
On the Geometry of Sets of Positive Research. (2012).
Improvements and Extensions of Two Theorems of Sarkozy. (2012).
Vandehey, J. On multiplicative functions with bounded partial sums. Integers 12, 741–755 (2012).
Lai, M. - J. Computational complexity. {V}ols. 1–6 1939–1980 (Springer, New York, 2012). doi:10.1007/978-1-4614-1800-9_126
Lai, M. - J. & Messi, L. Matamba. Piecewise linear approximation of the continuous {R}udin-{O}sher-{F}atemi model for image denoising. SIAM J. Numer. Anal. 50, 2446–2466 (2012).
Lai, M. - J. Computational complexity. {V}ols. 1–6 2168–2225 (Springer, New York, 2012). doi:10.1007/978-1-4614-1800-9_137
Positive Twist Knots and Thickenings. (2012).
Gay, D. & Kirby, R. Reconstructing 4-manifolds from {M}orse 2-functions. Proceedings of the {F}reedman {F}est 18, 103–114 (Geom. Topol. Publ., Coventry, 2012).
VIGRE group, U. of Georgia. Second cohomology for finite groups of Lie type. J. Algebra 360, 21–52 (2012).
Some Capacity-Theoretic Results Extended to Algebraic Curves. (2012).
Spiral Schubert Varieties for Affine A_2. (2012).
Symmetric Subgroup Orbit Closures on Flag Varieties: Their Equivariant Geometry, Combinatorics, and Connections with Degeneracy Loci. (2012).
Symmetries of Composite Knots. (2012).
Gay, D. T. & Stipsicz, A. I. Perspectives in analysis, geometry, and topology 296, 199–212 (Birkhäuser/Springer, New York, 2012).
Theoretical and Numerical Approximation of the Rudin-Osher-Fatemi Model for Image Denoising in the Continuous Setting. (2012).
Gay, D.  T. & Kirby, R. {Trisecting 4-manifolds}. ArXiv e-prints (2012).
Twists of Shimura Curves. (2012).
On (0,2)-graphs and Semibiplanes. (2009).
Asset allocation and optimal selling rule with regime switching and partial observation. (2009).
Bivariate Splines for Ozone Concentration Predictions. (2009).
Cohomology and Support Varieties for Lie Superalgebras. (2009).
Boe, B. D., Kujawa, J. R. & Nakano, D. K. Cohomology and support varieties for Lie superalgebras. II. Proc. Lond. Math. Soc. (3) 98, 19–44 (2009).
Lai, M. - J. & Schumaker, L. L. A domain decomposition method for computing bivariate spline fits of scattered data. SIAM J. Numer. Anal. 47, 911–928 (2009).
On Elliptic Curves and Arithmetical Graphs. (2009).
Boe, B. D., Nakano, D. K. & Wiesner, E. Ext^1-quivers for the Witt algebra W(1,1). J. Algebra 322, 1548–1564 (2009).
Boe, B. D. & Hunziker, M. Kostant modules in blocks of category O_S. Comm. Algebra 37, 323–356 (2009).
VIGRE group, U. of Georgia. On Kostant's theorem for Lie algebra cohomology. Representation theory 478, 39–60 (2009).
Quiver Grassmannians and their GIT Quotients by Torus Actions. (2009).
Regime Switching Models and Applications in Optimal Selling Rules and Options. (2009).
Regime-Switching Models with Mean Reversion and Applications in Option Pricing. (2009).
Foucart, S. & Lai, M. - J. Sparsest solutions of underdetermined linear systems via {$l_q$}-minimization for {$0. Appl. Comput. Harmon. Anal. 26, 395–407 (2009).
Support Varieties for Tilting Modules for GL_n. (2009).
Gay, D. T. & Stipsicz, A. I. Symplectic surgeries and normal surface singularities. Algebr. Geom. Topol. 9, 2203–2223 (2009).
Gay, D. T. & Symington, M. Toric structures on near-symplectic 4-manifolds. J. Eur. Math. Soc. (JEMS) 11, 487–520 (2009).
Adams, M. R. & Sornborger, A. T. Analysis of a certain class of replicator equations. J. Math. Biol. 54, 357–384 (2007).
Hu, X. - L., Han, D. - F. & Lai, M. - J. Bivariate splines of various degrees for numerical solution of partial differential equations. SIAM J. Sci. Comput. 29, 1338–1354 (2007).
Characterizing Right - Veering Diffeomorphisms of the Punctured Torus via the Burau Representation. (2007).
Gay, D. T. & Kirby, R. Constructing {L}efschetz-type fibrations on four-manifolds. Geom. Topol. 11, 2075–2115 (2007).
Lai, M. - J. The convergence of three {$L_1$} spline methods for scattered data interpolation and fitting. J. Approx. Theory 145, 196–211 (2007).
Equivalence of Mirror Families Constructed by Toric Degenerations of Flag Varieties. (2007).
Exploring Continuous Tensegrities. (2007).
Lai, M. - J. & Petukhov, A. Method of virtual components for constructing redundant filter banks and wavelet frames. Appl. Comput. Harmon. Anal. 22, 304–318 (2007).
Modeling Nucleocapsid Formation in the Ø6 Virus. (2007).
Moduli of Weighted Stable maps and Their Gravitational Descendants. (2007).
Nash Problem on Spaces of Arcs. (2007).
Prewavelet Solution to Poisson Equations. (2007).
Random Hyperplanes of a Convex Body, Sylvester's problem and Crofton's Formula. (2007).
Schwarz-Christoffel Transformations. (2007).
Singularities of Real Toric Varieties. (2007).
Spherical Splines for Hermite Interpolation and Surface Design. (2007).
Lai, M. - J. & Schumaker, L. L. Spline functions on triangulations. Encyclopedia of Mathematics and its Applications 110, xvi+592 (Cambridge University Press, Cambridge, 2007).
VIGRE group, U. of Georgia. Support varieties for Weyl modules over bad primes. J. Algebra 312, 602–633 (2007).
Gay, D. T. & Stipsicz, A. I. Symplectic rational blow-down along {S}eifert fibered 3-manifolds. Int. Math. Res. Not. IMRN Art. ID rnm084, 20 (2007). doi:10.1093/imrn/rnm084
The Tau Constant of Metrized Graphs. (2007).
Lai, M. - J. & Schumaker, L. L. Trivariate {$C^r$} polynomial macroelements. Constr. Approx. 26, 11–28 (2007).
Using Rank Two Vector Bundles for Fast Decoding of Goppa Codes. (2007).
Cho, O. & Lai, M. - J. Wavelets and splines: {A}thens 2005 123–151 (Nashboro Press, Brentwood, TN, 2006).
Construction of Compactly Supported Multiwavelets. (2006).
Lai, M. - J. Construction of multivariate compactly supported orthonormal wavelets. Adv. Comput. Math. 25, 41–56 (2006).
Lai, M. - J. Construction of multivariate compactly supported prewavelets in {$L_2$} space and pre-{R}iesz bases in {S}obolev spaces. J. Approx. Theory 142, 83–115 (2006).
Lai, M. - J. & Stöckler, J. Construction of multivariate compactly supported tight wavelet frames. Appl. Comput. Harmon. Anal. 21, 324–348 (2006).
Construction of orthonormal wavelets of dilation factor 3 with application in image compression and a new construction of multivariate compactly supported tight frame. (2006).
Geronimo, J. S. & Lai, M. - J. Factorization of multivariate positive {L}aurent polynomials. J. Approx. Theory 139, 327–345 (2006).
The Fekete-Szegő Theorem with Splitting Conditions on the Projective Line of Positive Characteristics. (2006).
Gay, D. T. Four-dimensional symplectic cobordisms containing three-handles. Geom. Topol. 10, 1749–1759 (electronic) (2006).
On Length Minimizing Curves with Distortion Thickness Bounded Below and Distortion Bounded Above. (2006).
Awanou, G., Lai, M. - J. & Wenston, P. Wavelets and splines: {A}thens 2005 24–74 (Nashboro Press, Brentwood, TN, 2006).
Lai, M. - J., Le Méhauté, A. & Sorokina, T. An octahedral {$C^2$} macro-element. Comput. Aided Geom. Design 23, 640–654 (2006).
Lai, M. - J., Lian, J. -ao & Cassidy, P. F. Wavelets and splines: {A}thens 2005 287–313 (Nashboro Press, Brentwood, TN, 2006).
Baramidze, V. & Lai, M. - J. Wavelets and splines: {A}thens 2005 75–92 (Nashboro Press, Brentwood, TN, 2006).
Baramidze, V., Lai, M. J. & Shum, C. K. Spherical splines for data interpolation and fitting. SIAM J. Sci. Comput. 28, 241–259 (2006).
Lai, M. - J. & Nam, K. Wavelets and splines: {A}thens 2005 314–327 (Nashboro Press, Brentwood, TN, 2006).
Lai, M. - J. & Wenston, P. Bivariate splines for fluid flows. Comput. & Fluids 33, 1047–1073 (2004).
Computing Generators and Relations for Matrix Algebras. (2004).
Gay, D. T. & Kirby, R. Constructing symplectic forms on 4-manifolds which vanish on circles. Geom. Topol. 8, 743–777 (2004).
Degenerations of Prym Varieties and Cubic Threefold. (2004).
Wang, X., Lai, M. - J. & Yang, S. On the divided differences of the remainder in polynomial interpolation. J. Approx. Theory 127, 193–197 (2004).
Elliptic Curves with Prime Conductor and a Conjecture of Cremona. (2004).
On the Embedding of Triangles into Integer Lattices. (2004).
Lai, M. - J. & Wenston, P. {$L_1$} spline methods for scattered data interpolation and approximation. Adv. Comput. Math. 21, 293–315 (2004).
Lai, M. - J. & LeMéhauté, A. A new kind of trivariate {$C^1$} macro-element. Adv. Comput. Math. 21, 273–292 (2004).
Lai, M. - J., Liu, C. & Wenston, P. Numerical simulations on two nonlinear biharmonic evolution equations. Appl. Anal. 83, 563–577 (2004).
Partial Dynamic Equations on Time Scales. (2004).
Boe, B. D. Relative category O, blocks, and representation type. Resenhas 6, 121–128 (2004).
Sign Changes of Error Terms Related to Certain Arithmetic Functions. (2004).
Special Values of Dirichlet L-Series. (2004).
Square Dependence in Random Integers. (2004).
Structured Population Dynamics and the LPA Model. (2004).
Sums of Integer Cubes. (2004).
Lai, M. - J., Liu, C. & Wenston, P. On two nonlinear biharmonic evolution equations: existence, uniqueness and stability. Appl. Anal. 83, 541–562 (2004).
VIGRE group, U. of Georgia. Varieties of nilpotent elements for simple Lie algebras. I. Good primes. J. Algebra 280, 719–737 (2004).
Baramidze, V. & Lai, M. J. Advances in constructive approximation: {V}anderbilt 2003 75–88 (Nashboro Press, Brentwood, TN, 2004).
Adams, M. R., Harnad, J. & Hurtubise, J. The geometry of Hamiltonian systems (Berkeley, CA, 1989) 22, 9–21 (Springer, New York, 1991).
Adams, M. R. & Bergvelt, M. The geometry of Hamiltonian systems (Berkeley, CA, 1989) 22, 1–7 (Springer, New York, 1991).
H^p Multipliers on the Heisenberg Group. (1991).
Qualitative Theory of Stochastic Prey-Predator Models. (1991).
Adams, M. R., McCrory, C., Shifrin, T. & Varley, R. Singularity theory and its applications, Part 1 (Coventry, 1988/1989) 1462, 1–26 (Springer, Berlin, 1991).